Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/85464
Type: Artigo
Title: An elliptic system and the critical hyperbola
Author: Ferreira, Lucas C. F.
Medeiros, Everaldo
Montenegro, Marcelo
Abstract: We consider a nonlinear elliptic system of Lane-Emden type in the whole space Rn, namely ( ∆u + v|v|p−1 = 0, x ∈Rn, ∆v + u|u|q−1 + f = 0, x ∈Rn. Our region for (p,q) covers in particular the critical and supercritical cases with respect to the critical hy
Subject: Equações diferenciais elipticas
Existência de solução (Equações diferenciais)
Lp-espaços
Country: Estados Unidos
Editor: American Institute of Mathematical Sciences
Citation: Communications On Pure And Applied Analysis. American Institute Of Mathematical Sciences, v. 14, n. 3, p. 1169 - 1182, 2015.
Rights: Fechado
Identifier DOI: 10.3934/cpaa.2015.14.1169
Address: http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=10900
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84923943713.pdf532.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.